Details

Date:
Sunday 16 June - Sunday 16 June
Time:
12:30pm - 04:30pm
Cost:
£30
Other:

The Schedule

12:30-1:45pm: Introduction to SIX BEAT swing
1:45-2:00pm: 15min break
2:00-3:15pm – Introduction to EIGHT BEAT Lindy Hop
3:15-3:30pm: 15min break
3:30-4:30pm – Introduction to Lindy CHARLESTON

Where

Bishopsgate Institute, Bishopsgate, London, UK